Alert archive / Wisconsin / River Flood Warnings in 2018

River Flood Warning 17, NWS Green Bay, WI

August 28, 2018Winnebago County, Wisconsin

NWS Green Bay, WI issued this river flood warning at Aug 28, 2018, 8:10 PM CDT for Winnebago County, Wisconsin. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Aug 28, 2018, 8:10 PM CDT (01:10 UTC)
Expired
Sep 1, 2018, 10:37 AM CDT
In force
4 days
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Flood severity
Minor

County Winnebago County, WI

The radar

The Green Bay radar (KGRB), 61 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Fox River (North) at Oshkosh-Lake Winnebago (OSHW3).

Action stage
3.5 ft
Minor stage
3.7 ft
Moderate stage
4.2 ft
Major stage
4.8 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04082500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

127 
WGUS43 KGRB 290110
FLWGRB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Green Bay WI
810 PM CDT Tue Aug 28 2018

...The National Weather Service in Green Bay has issued a Flood 
Warning for the following rivers in Wisconsin... 

  Lake Winnebago at Oshkosh affecting Winnebago County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

WIC139-291609-
/O.NEW.KGRB.FL.W.0017.180829T0110Z-000000T0000Z/
/OSHW3.1.ER.180828T2335Z.180829T0000Z.000000T0000Z.NR/
810 PM CDT Tue Aug 28 2018

The National Weather Service in Green Bay has issued a 

* Flood Warning For 
  the Lake Winnebago at Oshkosh.
* At 7:00 PM Tuesday the stage was 3.6 feet. 
* Flood stage is 3.5 feet. 
* Impacts at 3.5 feet. Which is flood stage...there is minor flooding
  to boat docks and backyards of homes in area of the gage and along 
  the western shore of lake Winnebago.  Water is reaching homes 
  during periods of strong onshore winds.  

&&

LAT...LON 4389 8847 4400 8856 4415 8847 4414 8841


$$
7 follow-up statements
987 
WGUS83 KGRB 291736
FLSGRB

Flood Statement
National Weather Service Green Bay WI
1236 PM CDT Wed Aug 29 2018

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Lake Winnebago at Oshkosh affecting Winnebago County
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled 
routine statement will be issued tomorrow morning.

&&

WIC139-300835-
/O.CON.KGRB.FL.W.0017.000000T0000Z-000000T0000Z/
/OSHW3.1.ER.180828T2335Z.180829T0000Z.000000T0000Z.NR/
1236 PM CDT Wed Aug 29 2018

The Flood Warning continues for
  The Lake Winnebago at Oshkosh.
* At 12:00 PM Wednesday the stage was 3.5 feet. 
* Flood stage is 3.5 feet. 
* Impacts at 3.5 feet. Which is flood stage...there is minor flooding
  to boat docks and backyards of homes in area of the gage and along 
  the western shore of lake Winnebago.  Water is reaching homes 
  during periods of strong onshore winds.  

&&

LAT...LON 4389 8847 4400 8856 4415 8847 4414 8841


$$
492 
WGUS83 KGRB 300219
FLSGRB

Flood Statement
National Weather Service Green Bay WI
919 PM CDT Wed Aug 29 2018

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Lake Winnebago at Oshkosh affecting Winnebago County
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled 
routine statement will be issued tomorrow morning.

&&

WIC139-301719-
/O.CON.KGRB.FL.W.0017.000000T0000Z-000000T0000Z/
/OSHW3.1.ER.180828T2335Z.180830T0100Z.000000T0000Z.NR/
919 PM CDT Wed Aug 29 2018

The Flood Warning continues for
  The Lake Winnebago at Oshkosh.
* At 8:00 PM Wednesday the stage was 3.6 feet. 
* Flood stage is 3.5 feet. 
* Impacts at 3.5 feet. Which is flood stage...there is minor flooding
  to boat docks and backyards of homes in area of the gage and along 
  the western shore of lake Winnebago.  Water is reaching homes 
  during periods of strong onshore winds.  

&&

LAT...LON 4389 8847 4400 8856 4415 8847 4414 8841


$$
116 
WGUS83 KGRB 301524
FLSGRB

Flood Statement
National Weather Service Green Bay WI
1024 AM CDT Thu Aug 30 2018

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Lake Winnebago at Oshkosh affecting Winnebago County
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled 
routine statement will be issued tomorrow morning.

&&

WIC139-310624-
/O.CON.KGRB.FL.W.0017.000000T0000Z-000000T0000Z/
/OSHW3.1.ER.180828T2335Z.180830T0100Z.000000T0000Z.NR/
1024 AM CDT Thu Aug 30 2018

The Flood Warning continues for
  The Lake Winnebago at Oshkosh.
* At 10:00 AM Thursday the stage was 3.5 feet. 
* Flood stage is 3.5 feet. 
* Impacts at 3.5 feet. Which is flood stage...there is minor flooding
  to boat docks and backyards of homes in area of the gage and along 
  the western shore of Lake Winnebago.  Water is reaching homes 
  during periods of strong onshore winds.  

&&

LAT...LON 4389 8847 4400 8856 4415 8847 4414 8841


$$
484 
WGUS83 KGRB 310216
FLSGRB

Flood Statement
National Weather Service Green Bay WI
916 PM CDT Thu Aug 30 2018

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Lake Winnebago at Oshkosh affecting Winnebago County
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled 
routine statement will be issued tomorrow morning.

&&

WIC139-311716-
/O.CON.KGRB.FL.W.0017.000000T0000Z-000000T0000Z/
/OSHW3.1.ER.180828T2335Z.180830T0100Z.000000T0000Z.NR/
916 PM CDT Thu Aug 30 2018

The Flood Warning continues for
  The Lake Winnebago at Oshkosh.
* At 8:00 PM Thursday the stage was 3.5 feet. 
* Flood stage is 3.5 feet. 
* Impacts at 3.5 feet. Which is flood stage...there is minor flooding
  to boat docks and backyards of homes in area of the gage and along 
  the western shore of lake Winnebago.  Water is reaching homes 
  during periods of strong onshore winds.  

&&

LAT...LON 4389 8847 4400 8856 4415 8847 4414 8841


$$
634 
WGUS83 KGRB 311518
FLSGRB

Flood Statement
National Weather Service Green Bay WI
1018 AM CDT Fri Aug 31 2018

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Lake Winnebago at Oshkosh affecting Winnebago County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled 
routine statement will be issued tomorrow morning.

&&

WIC139-010618-
/O.CON.KGRB.FL.W.0017.000000T0000Z-000000T0000Z/
/OSHW3.1.ER.180828T2335Z.180830T0100Z.000000T0000Z.NR/
1018 AM CDT Fri Aug 31 2018

The Flood Warning continues for
  The Lake Winnebago at Oshkosh.
* At 9:00 AM Friday the stage was 3.4 feet. 
* Flood stage is 3.5 feet. 
* Impacts at 3.5 feet. Which is flood stage...there is minor flooding
  to boat docks and backyards of homes in area of the gage and along 
  the western shore of lake Winnebago.  Water is reaching homes 
  during periods of strong onshore winds.  

&&

LAT...LON 4389 8847 4400 8856 4415 8847 4414 8841


$$
027 
WGUS83 KGRB 010224
FLSGRB

Flood Statement
National Weather Service Green Bay WI
924 PM CDT Fri Aug 31 2018

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Lake Winnebago at Oshkosh affecting Winnebago County
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled 
routine statement will be issued tomorrow morning.

&&

WIC139-011723-
/O.CON.KGRB.FL.W.0017.000000T0000Z-000000T0000Z/
/OSHW3.1.ER.180828T2335Z.180830T0100Z.000000T0000Z.NR/
924 PM CDT Fri Aug 31 2018

The Flood Warning continues for
  The Lake Winnebago at Oshkosh.
* At  9:00 PM Friday the stage was 3.5 feet. 
* Flood stage is 3.5 feet. 
* Impacts at 3.5 feet. Which is flood stage...there is minor flooding
  to boat docks and backyards of homes in area of the gage and along 
  the western shore of lake Winnebago.  Water is reaching homes 
  during periods of strong onshore winds.  

&&

LAT...LON 4389 8847 4400 8856 4415 8847 4414 8841


$$
276 
WGUS83 KGRB 011537
FLSGRB

Flood Statement
National Weather Service Green Bay WI
1037 AM CDT Sat Sep 1 2018

...The Flood Warning is cancelled for the following rivers in 
Wisconsin...

  Lake Winnebago at Oshkosh AFFECTING Winnebago County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

&&

WIC139-011607-
/O.CAN.KGRB.FL.W.0017.000000T0000Z-180901T1537Z/
/OSHW3.1.ER.180828T2335Z.180830T0100Z.000000T0000Z.NR/
1037 AM CDT Sat Sep 1 2018

The Flood Warning is cancelled for
  The Lake Winnebago at Oshkosh.
* At 10:00 AM Saturday the stage was 3.4 feet. 
* Flood stage is 3.5 feet. 
* Impacts at 3.3 feet. There is minor flooding of lowland.  Water 
  approaches a few homes in low lying areas.  

&&

LAT...LON 4389 8847 4400 8856 4415 8847 4414 8841


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Aug 28, 6:48 PM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Aug 28, 6:48 PM CDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
648 PM CDT Tue Aug 28 2018

Updated aviation portion for 00Z TAF issuance

.SHORT TERM...Tonight and Wednesday
Issued at 218 PM CDT Tue Aug 28 2018

The latest RAP analysis and satellite/radar imagery show a cold
front stretching from La Crosse to Wausau to the tip of Door
County early this afternoon. Widespread low clouds surged
southeast late this morning to cover most of north-central and NE
WI, setting up a relatively tight temp gradient across the region.
A band of showers and storms continues to track northeast behind
the front and into north-central WI within a zone of mid-level
fgen. Meanwhile, more cellular thunderstorms are developing ahead
of the front and along/south of an outflow boundary over
southwest WI and northeast IA. Despite widespread low clouds, ML
capes of 1500-2500 j/kg and deep layer shear of 45-50 kts
continues to point towards a severe storm threat developing south
of a Marshfield to Oconto to Sturgeon Bay as storms push
northeast along this outflow boundary and ahead of the front
through the rest of the afternoon. Given storm evolution to our
southwest, will extend the flash flood watch across Waupaca and
Portage counties. Damaging winds and torrential rains will be the
main threat, and hail to a lesser extent. Also cannot rule out an
isolated spin up given the beefy 0-3 km shear vectors.

Tonight...Shower and thunderstorm chances will be ongoing across
much of the region at 00z. Based on the latest HRRR runs, it
appears that the strongest thunderstorm activity will be occurring
over east-central WI early this evening, but then exit the area
around 02-03z. Therefore it appears the best chance of severe
weather will continue through that time period before evolving
into more of a heavy rain with embedded storms scenario. Potential
for flooding remains possible in the flash flood watch area due
1-3 inches of rainfall in the forecast, with locally higher
amounts. Precip will exit to the east overnight, with widespread
clouds and cooler conditions moving across the area.

.LONG TERM...Wednesday Night Through Tuesday
Issued at 218 PM CDT Tue Aug 28 2018

Wednesday through Thursday: The cold front that produced all the
active weather over the past couple days will continue to shift off
to the east of the area through the day Wednesday. At the same time,
a dry surface ridge will slide across the CWA through this time
period. Aloft, the upper level trough axis will swing through the
Western Great Lakes region during the day Wednesday as heights begin
to rise Wednesday night into the day Thursday. The weather will be
much cooler and fairly quiet. High temperatures will be in the 60s
to around 70. Humidity values will drop as well, leading to more
comfortable conditions.

Thursday night through Saturday: The surface ridge and upper-level
ridge will slide to the east Thursday night allowing for a more
moist southerly return flow into the Western Great Lakes. These
features will continue eastward through Saturday as as a more
wrapped-up surface low and closed upper level low slides from
Manitoba into Hudson Bay. This will drag a cold front across the CWA
Friday afternoon into Friday night. Additionally, a shortwave is
progged to slide through the Western Great Lakes as well. While the
overall instability will be determined by the exact timing of the
front, it does look like enough instability will be around to
increase the risk of thunderstorms. Models are depicting around 20
to 30 knots of deep-layer shear ahead of the front, so severe
weather is not out of the question. Again, if the front comes
through during peak heating, the chances of severe weather will
increase, while a delay toward the later evening hours would result
in a diminished severe potential. Temperatures for this time period
will warm to above normal, once again, with highs in mid to upper
70s to low 80s.

Saturday night through Monday: Medium range models then point toward
the cold front shifting to the east of the area Saturday night with
dry high pressure building in on Sunday. At the same time, upper-
level flow is expected to become nearly zonal across the Western
Great Lakes. This will lead to near normal temperatures for this
time period with only small chance of showers and thunderstorms,
mainly on Monday. This is basically what the consensus of the models
is showing.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 641 PM CDT Tue Aug 28 2018

The main line of storms has shifted east, along with the threat
of severe weather and heavy rainfall. Occasional showers and a few
embedded thunderstorms should continue into the overnight hours
before tapering off. As a cold front makes a push south of the
region tonight, low clouds will overspread the region, with
ceilings dropping to IFR at most locations. High pressure will
build into the region on Wednesday, causing low ceilings to rise
in the morning and break up in the late morning and early
afternoon. VFR conditions should prevail over the forecast area
in the mid to late afternoon.

Northwest to north winds will become a bit gusty later tonight
into Wednesday, before diminishing later in the day.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until midnight CDT tonight for WIZ036>040-045-
048>050.
&&

SHORT TERM.....MPC
LONG TERM......Cooley
AVIATION.......Kieckbusch
Hazardous weather outlook, Aug 28, 6:55 PM CDT, 1 hour 15 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
655 PM CDT Tue Aug 28 2018

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-300000-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
655 PM CDT Tue Aug 28 2018

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Brief heavy rainfall and some urban flooding will continue across
parts of central and east central Wisconsin this evening.

A few thunderstorms are also possible this evening, though the
threat of severe storms has diminished.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

The next chance for thunderstorms arrives Friday and continues
through Saturday. It is too early to determine the severe
potential at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report any flooding or severe weather
reports to the National Weather Service in Green Bay.

LMZ521-522-541>543-300000-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
655 PM CDT Tue Aug 28 2018

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

A few thunderstorms are possible this evening, but the threat of
severe weather has diminished.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Thunderstorms are possible Friday into Saturday.

Kieckbusch

In the hours before

Local storm report, Aug 28, 5:50 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
550 PM CDT TUE AUG 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     HEAVY RAIN       1 W KAUKAUNA            44.26N 88.29W
08/28/2018  M2.55 INCH       OUTAGAMIE          WI   PUBLIC

            MAJOR STREET FLOODING.

&&
Local storm report, Aug 28, 6:26 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
626 PM CDT TUE AUG 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     NEW HOLSTEIN            43.95N 88.08W
08/28/2018                   CALUMET            WI   LAW ENFORCEMENT

            LOTS OF TREES DOWN IN NEW HOLSTEIN. DELAYED REPORT BY LAW
            ENFORCEMENT. ESTIMATED TIME FROM PREVIOUS REPORT OF
            MESONET GUST.

&&

KURIMSKI
Local storm report, Aug 28, 6:29 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
629 PM CDT TUE AUG 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     FLOOD            BRILLION                44.18N 88.06W
08/28/2018                   CALUMET            WI   LAW ENFORCEMENT

            AREA ROADWAYS STILL FLOODED.

0620 PM     FLOOD            HARRISON                44.13N 88.29W
08/28/2018                   CALUMET            WI   LAW ENFORCEMENT

            AREA ROADWAYS STILL FLOODED.

&&

KURIMSKI
Local storm report, Aug 28, 6:43 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
643 PM CDT TUE AUG 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     HEAVY RAIN       6 SE FREMONT            44.20N 88.77W
08/28/2018  M2.00 INCH       WINNEBAGO          WI   CO-OP OBSERVER

            TOTAL SINCE 7 AM.

&&

KURIMSKI
Local storm report, Aug 28, 6:51 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
651 PM CDT TUE AUG 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HEAVY RAIN       GREEN BAY               44.51N 88.00W
08/28/2018  M3.63 INCH       BROWN              WI   NWS EMPLOYEE

            EAST SIDE OF GREEN BAY. TOTAL FROM THIS AFTERNOON.
            24-HOUR TOTAL OF 4.07. STREET FLOODING REPORTED THIS
            AFTERNOON.

&&

BERSCH
Local storm report, Aug 28, 7:35 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
735 PM CDT TUE AUG 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     HAIL             STEPHENSVILLE           44.36N 88.58W
08/28/2018  E0.25 INCH       OUTAGAMIE          WI   LAW ENFORCEMENT

            HAIL SLIGHTLY LARGER THAN 1/4 INCH.

0305 PM     TSTM WND DMG     1 W WAUTOMA             44.06N 89.30W
08/28/2018                   WAUSHARA           WI   PUBLIC

            TREE DOWN WEST OF WAUTOMA. ALSO PEA SIZE HAIL NEAR
            REDGRANITE.

0341 PM     HEAVY RAIN       ASHWAUBENON             44.46N 88.08W
08/28/2018  M1.44 INCH       BROWN              WI   OFFICIAL NWS OBS

            IN THE LAST 1 HOUR.

0343 PM     HAIL             N OSHKOSH               44.01N 88.55W
08/28/2018  M0.25 INCH       WINNEBAGO          WI   TRAINED SPOTTER

            INTERSECTION OF HIGHWAY 41 AND 76.

0345 PM     FLOOD            GREEN BAY               44.51N 88.00W
08/28/2018                   BROWN              WI   NWS EMPLOYEE

            URBAN FLOODING. ROADS COVERED BY 4-6 INCHES OF WATER.

0357 PM     TSTM WND GST     NEENAH                  44.18N 88.44W
08/28/2018  M62.00 MPH       WINNEBAGO          WI   TRAINED SPOTTER

0400 PM     TSTM WND GST     OSHKOSH                 44.01N 88.55W
08/28/2018  M54.00 MPH       WINNEBAGO          WI   ASOS

0403 PM     TSTM WND GST     APPLETON                44.26N 88.40W
08/28/2018  M49.00 MPH       OUTAGAMIE          WI   AWOS

0420 PM     HEAVY RAIN       APPLETON                44.26N 88.40W
08/28/2018  M2.18 INCH       OUTAGAMIE          WI   PUBLIC

            RAINFALL TOTAL THIS AFTERNOON. MINOR STREET FLOODING AND
            LOW-LYING AREAS.

0425 PM     FLOOD            NEENAH                  44.18N 88.44W
08/28/2018                   WINNEBAGO          WI   TRAINED SPOTTER

            6-8 INCHES OF STANDING WATER ON ROADS. COUPLE CARS
            STRANDED.

0430 PM     TSTM WND DMG     NEW HOLSTEIN            43.95N 88.08W
08/28/2018                   CALUMET            WI   LAW ENFORCEMENT

            LOTS OF TREES DOWN IN NEW HOLSTEIN. DELAYED REPORT BY LAW
            ENFORCEMENT. ESTIMATED TIME FROM PREVIOUS REPORT OF
            MESONET GUST.

0430 PM     TSTM WND DMG     2 SSE MEGGERS           43.95N 88.02W
08/28/2018                   MANITOWOC          WI   EMERGENCY MNGR

            BARN DOWN ON HWY X AND 67. DELAYED REPORT TIME ESTIMATED
            BY RADAR.

0430 PM     TSTM WND GST     NEW HOLSTEIN            43.95N 88.08W
08/28/2018  M60.00 MPH       CALUMET            WI   MESONET

0435 PM     TSTM WND DMG     KIEL                    43.91N 88.03W
08/28/2018                   MANITOWOC          WI   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN AROUND THE KIEL AREA.
            DELAYED REPORT TIME ESTIMATED BY RADAR.

0435 PM     TSTM WND DMG     KIEL                    43.91N 88.03W
08/28/2018                   MANITOWOC          WI   EMERGENCY MNGR

            TREES AND POWERLINES DOWN IN CITY.

0444 PM     TSTM WND DMG     5 NW CLEVELAND          43.95N 87.83W
08/28/2018                   MANITOWOC          WI   TRAINED SPOTTER

            5 TREES DOWN ON POWERLINES NEAR THE INTERSECTION OF HWY X
            AND HWY 42. DELAYED REPORT. TIME ESTIMATED BY RADAR.

0444 PM     TSTM WND GST     4 E KIEL                43.91N 87.95W
08/28/2018  E60.00 MPH       MANITOWOC          WI   TRAINED SPOTTER

0446 PM     FUNNEL CLOUD     SPRING VALLEY           43.94N 87.84W
08/28/2018                   MANITOWOC          WI   TRAINED SPOTTER

0446 PM     HEAVY RAIN       2 E GREEN BAY           44.51N 87.96W
08/28/2018  M3.10 INCH       BROWN              WI   PUBLIC

0447 PM     FLASH FLOOD      APPLETON                44.26N 88.40W
08/28/2018                   OUTAGAMIE          WI   LAW ENFORCEMENT

            ROADS IN APPLETON IMPASSIBLE DUE TO WATER. WATER IS UP TO
            THE HOODS OF CARS.

0452 PM     HEAVY RAIN       5 ESE MENASHA           44.17N 88.35W
08/28/2018  M2.14 INCH       CALUMET            WI   TRAINED SPOTTER

            SINCE 315PM

0454 PM     TSTM WND GST     NEWTON                  43.99N 87.73W
08/28/2018  M62.00 MPH       MANITOWOC          WI   MESONET

0516 PM     HEAVY RAIN       E GREEN BAY             44.51N 88.00W
08/28/2018  M3.90 INCH       BROWN              WI   NWS EMPLOYEE

            24 HOUR TOTAL. SINCE 2 PM 3.46 INCHES.

0534 PM     FLOOD            WAUTOMA                 44.06N 89.28W
08/28/2018                   WAUSHARA           WI   LAW ENFORCEMENT

            LOTS OF ROADWAYS COVERED IN WATER.

0543 PM     FLOOD            2 SE GREEN BAY          44.49N 87.97W
08/28/2018                   BROWN              WI   LAW ENFORCEMENT

            AREA ROADWAYS STILL FLOODED, ESPECIALLY ON MAIN STREET
            FROM MASON TO LIME KILN ROADS.

0600 PM     HEAVY RAIN       GREEN BAY               44.51N 88.00W
08/28/2018  M3.63 INCH       BROWN              WI   NWS EMPLOYEE

            EAST SIDE OF GREEN BAY. TOTAL FROM THIS AFTERNOON.
            24-HOUR TOTAL OF 4.07. STREET FLOODING REPORTED THIS
            AFTERNOON.

0620 PM     FLOOD            BRILLION                44.18N 88.06W
08/28/2018                   CALUMET            WI   LAW ENFORCEMENT

            AREA ROADWAYS STILL FLOODED.

0620 PM     FLOOD            HARRISON                44.13N 88.29W
08/28/2018                   CALUMET            WI   LAW ENFORCEMENT

            AREA ROADWAYS STILL FLOODED.

0639 PM     HEAVY RAIN       6 SE FREMONT            44.20N 88.77W
08/28/2018  M2.00 INCH       WINNEBAGO          WI   CO-OP OBSERVER

            TOTAL SINCE 7 AM.

&&

KURIMSKI

Nearby

River Flood Warnings in Wisconsin, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.